Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

What can be the reason for puss filled pimple on left lower lip?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hi, may I answer your health queries right now ? Please type your query here...I have been getting a pimple like bump on my left lower lip for months now. It gets pus filled and sometimes I pop it and then it goes down but doesn't go away. Can I send you a picture of it? I'm wondering what it is. It won't go away. I am 46 years old and very light skinned. I have red hair and freckles. Thank you
Posted Wed, 2 May 2012 in Acne
Answered by Dr. Gaurang Krishna 12 hours later

A recurrent pimple like bump over the lips may very well be Herpes labialis.

Do you associate these bumps during periods of mental or physical stress?
How often do you get these bumps.. I mean how many times have you noticed them in the past 2 months.

If you can send me the picture of the lesions it will be great. You can mail your pics on YYYY@YYYY , mentioning the subject ATTN: DR XXXXXXX

You have to reply to me here (on this website) as I can only answer to you here on this forum.

Hope I have answered your query, I will be available to answer your follow up queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor